MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 4MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 4MM X 8CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number GLX120408
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization for unruptured aneurysm at the anterior cerebral artery (aca), a 4mm x 8cm galaxy g3 xsft coil (glx120408, 30737316) and enpower control cable (ecb00018200, 30729888) were used.The complaint coil was used and implanted as first coil.However, detachment error occurred.The complaint coil was replaced with another coil and the procedure was completed.No adverse events occurred due to the complaint coil.A continuous flush was done.Other concomitant device is a microcatheter (exselsior sl10).Additional information received indicated that the detachment error was that the detachment led lighted to red and failed to detach the coil.It was confirmed that the coil failed to detach.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30737316 number, and no non-conformances related to the malfunction were identified.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Section b5: additional information received indicated that a pre-deployment electrical testing was performed, and the failure did not occur during the pre-deployment electrical check.It is unknown if the same dcb and control cable were successfully used with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.There were no procedural delays due to the event.Section e1.Initial reporter phone: (b)(6).Complaint conclusion: as reported by the field, during a coil embolization for unruptured aneurysm at the anterior cerebral artery (aca), a 4mm x 8cm galaxy g3 xsft coil (glx120408, 30737316) and enpower control cable (ecb00018200, 30729888) were used.The complaint coil was used and implanted as first coil.However, detachment error occurred.The complaint coil was replaced with another coil and the procedure was completed.No adverse events occurred due to the complaint coil.A continuous flush was done.Other concomitant device is a microcatheter (exselsior sl10).Additional information received indicated that the detachment error was that the detachment led lighted to red and failed to detach the coil.It was confirmed that the coil failed to detach.Additional information received indicated that a pre-deployment electrical testing was performed, and the failure did not occur during the pre-deployment electrical check.It is unknown if the same dcb and control cable were successfully used with subsequent coils.The coil was still attached to the coil delivery system when removed from the patient.There were no procedural delays due to the event.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30737316 number, and no non-conformances related to the malfunction were identified.Failure to detach is a known potential issue associated with the use of this device.The instructions for use (ifu) contains several precautions related to this issue and includes instructions for troubleshooting the situation should it be encountered during use.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation (mre), there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 XSFT 4MM X 8CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15156378
Report Number3008114965-2022-00521
Device Sequence Number5197614
Product Code KRD
UDI-Device Identifier10886704077732
UDI-Public10886704077732
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberGLX120408
Device Catalogue NumberGLX120408
Device Lot Number30737316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE; EXSELSIOR SL10 MICROCATHETER
Patient SexUnknown